Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2009, Issue 12, Pages 77–86
On nonuniform estimates of the remainder terms of the Bergstrem-Chebyshev asymptotic expansions
A. V. Syulyukin
Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
A nonuniform estimate of the remainder term of the one-term Bergstrom-Chebyshev asymptotic expansion for the density of the sum of independent identically distributed random variables is obtained. It is shown that such estimates can be obtained for the Bergstrom-Chebyshev expansions of arbitrary length.
central limit theorem, asymptotic expansions, the accuracy of approximation, nonuniform estimates.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|